# SDR AALA202507155132

- Difficulty date: March 21, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 77,657 hours, 30,210 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725903800100
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING REAR FALSE SPAR TRAILING EDGE OVERHANG AREA TOP SKIN PANEL LOWER SURFACE BETWEEN RIB 13 AND RIB 14. REPAIRED SKIN PANEL PER EA 363449.
